Alert archive / Texas / Tornado Warnings in 2010
Tornado Warning 9, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this tornado warning at Jun 2, 2010, 10:49 PM CDT for Bee County, San Patricio County, Texas. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2010, 10:49 PM CDT (03:49 UTC)
- Expired
- Jun 2, 2010, 11:15 PM CDT
- In force
- 26 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
Counties Bee County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 40 km from the middle of the area, began a volume at 03:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 11:15 PM CDT | TSTM WND DMG | Sinton, TX | TWO BROKEN POWER POLES ON RAILROAD STREET. UPROOTED STOP SIGN ALONG CR 136. BROKEN POWER POLES AT HWY 181 AND CR 3677. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 7:55 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 3.8 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3094 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 990 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.4
The text
As transmitted, in the capitals the NWS used until 2016.
736
WFUS54 KCRP 030349
TORCRP
TXC025-409-030415-
/O.NEW.KCRP.TO.W.0009.100603T0349Z-100603T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1049 PM CDT WED JUN 2 2010
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* TORNADO WARNING FOR...
SOUTH CENTRAL BEE COUNTY IN SOUTH TEXAS...
WESTERN SAN PATRICIO COUNTY IN SOUTH TEXAS...
* UNTIL 1115 PM CDT
* AT 1044 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR TYNAN...OR
NEAR MATHIS...MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
WEST SINTON...
ST. PAUL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
THURSDAY MORNING FOR CENTRAL TEXAS.
&&
LAT...LON 2813 9783 2820 9779 2817 9752 2816 9753
2815 9751 2814 9751 2817 9749 2817 9747
2813 9744 2792 9756
TIME...MOT...LOC 0349Z 286DEG 17KT 2814 9775
$$
TE1 follow-up statement
548
WWUS54 KCRP 030353
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1053 PM CDT WED JUN 2 2010
TXC025-409-030415-
/O.CON.KCRP.TO.W.0009.000000T0000Z-100603T0415Z/
BEE-SAN PATRICIO-
1053 PM CDT WED JUN 2 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR WESTERN
SAN PATRICIO AND SOUTH CENTRAL BEE COUNTIES...
AT 1049 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR TYNAN...OR 7 MILES
SOUTH OF SKIDMORE...MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
PAPALOTE...
ST. PAUL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
THURSDAY MORNING FOR CENTRAL TEXAS.
&&
LAT...LON 2813 9783 2820 9779 2817 9752 2816 9753
2815 9751 2814 9751 2817 9749 2817 9747
2813 9744 2792 9756
TIME...MOT...LOC 0352Z 256DEG 29KT 2816 9769
$$
TEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Jun 2, 8:26 PM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jun 2, 8:26 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 826 PM CDT WED JUN 2 2010 .DISCUSSION...UPDATED PRODUCTS FOR SEVERE THUNDERSTORM WATCH 249 TIL 3 AM. TWO LINES OF CONVECTION NEAR RIO GRANDE AND HILL COUNTRY LIKELY TO MERGE SOMEWHAT WHICH WILL LIKELY HELP TO BREAK STRONG CAP. THUS...EXPECT MAIN CONCERN TO BE DAMAGING WINDS GIVEN HIGH WET BULB VALUES...BUT HAIL STILL A CONCERN IF ENOUGH COOLING OCCURS AT MID LEVELS. PRODUCTS OUT. && .PREV DISCUSSION... /ISSUED 622 PM CDT WED JUN 2 2010/ DISCUSSION...SEE AVIATION SECTION. AVIATION...TSRA CHCS WILL INCREASE THROUGH THE EVENING HOURS IN RESPONSE TO AN APPROACHING UPPER DISTURBANCE COMBINING WITH ABUNDANT MOISTURE. TSRA'S CURRENTLY IN MEX ARE EXPECTED TO MOVE INTO THE WESTERN CWA BTWN 00Z AND 02Z. LRD TAF SITE IS EXPECTED TO EXPERIENCE IFR/MVFR CONDITIONS BEGINNING AROUND 00Z DUE TO TSRA'S. ALI...VCT...CRP TAF'S SITES ARE EXPECTED TO SEE TSRA'S LATER THIS EVENING AND OVERNIGHT AS STORMS IN MEX MOVE E AND STORMS N OF SAN ANTONIO MOVE SE INTO S TX. RAIN CHCS ARE EXPECTED TO END FROM W TO E THRU THURSDAY MORNING WITH GENERALLY VFR CONDITIONS BY THU AFTERNOON. PREV DISCUSSION... /ISSUED 352 PM CDT WED JUN 2 2010/ SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...ISOLD/SCT CONVECTION ANTICIPATED FOR THIS EVENING OWING ALONG THE SEA BREEZE AND OVER THE RIO GRANDE PLAINS (ACTIVITY ALREADY DEVELOPING OVER WEST OF THE RIO GRANDE PLAINS AND 0-6KM SHEAR VECTOR POINTS SE)... WITH UPPER SUBSIDENCE (PER STREAMLINE/WATER VAPOR DATA) AS THE LIMITING FACTOR. CONVECTION DEVELOPING OVER NORTH/CNTRL TEXAS OWING TO AN UPPER DISTURBANCE. SEVERE THUNDERSTORM WATCH ALREADY IN EFFECT FOR MUCH OF CENTRAL TEXAS. AN MCS WILL LIKELY TREK SOUTHWARD TNGT AND CONTRIBUTE TO STG/SVR CONVECTION OVER THE CWFA OVERNIGHT...ESP OVER THE VICTORIA CROSSROADS BASED ON LIKELY TRAJECTORY OF THE UPPER LEVEL DISTURBANCE/CORFIDI VECTORS. INCLUDED SVR WORDING AREAWIDE FOR TNGT. THE GFS PROGS THE UPPER SYSTEM TO TREK SLOWLY EAST THURSDAY AND MAY PROVIDE SYNOPTIC SCALE LIFT OVER THE ERN CWFA. THUS...MAINTAIN ISOLD/SCT CONVECTION OVER ESP THE CNTRL/EAST WITH ACTIVITY DISSIPATING FROM WEST TO EAST DRG THE DAY (CAVEAT...AN MCS MOVG OVER THE AREA OVERNIGHT MIGHT RESULT IN BRIEF PERIOD OF STABILITY MID MORNIG THURSDAY.) ISSUED SPS EARLIER FOR 105-109F HEAT INDEX VALUES UNTIL 00Z THU. LONG TERM (FRIDAY THROUGH WEDNESDAY)...LONG TERM FORECAST BEGINS WITH UPPER LEVEL TROUGH AXIS OVER THE WESTERN GULF ON FRIDAY... SANDWICHED BETWEEN CARIBBEAN AND EASTERN GULF RIDGE AND A RIDGE ACROSS THE SOUTHWEST U.S. AND TEXAS. THE TROUGH AXIS WILL REMAIN OVER THE WESTERN GULF FRIDAY AND SATURDAY...WITH DRY...SUBSIDENT AND HOT CONDITIONS OVER SOUTH TEXAS THROUGH THE WEEKEND. OVER THE PAST 24 HOURS THERE HAVE BEEN SOME MODEL CHANGES WITH RESPECT TO THE FORECASTED UPPER PATTERN FOR EARLY NEXT WEEK. 00Z/12Z ECMWF NOW SHOWING THE UPPER LEVEL TROUGH RETROGRADING BACK TO THE WEST AND CUTTING OFF INLAND ACROSS SOUTH TEXAS ON MONDAY...AND THEN DRIFTING OUT NEAR THE RIO GRANDE TUESDAY AND WEDNESDAY. THIS SETS UP A WETTER FORECAST BEGINNING AS EARLY AS MONDAY ACROSS THE GULF AND COASTAL BEND...BUT ESPECIALLY TUESDAY AND WEDNESDAY ACROSS MUCH OF SOUTH TEXAS. THE 12Z CANADIAN HAS TRENDED THE SAME WAY...DRIFTING THE TROUGH BACK TO THE WEST AND CUTTING OFF A LOW. THE 12Z GFS ALSO HAS TRENDED WEAKER WITH THE RIDGING ACROSS SOUTH TEXAS EARLY NEXT WEEK...AND STRETCHES A WEAKER TROUGH WEST-EAST ACROSS SOUTH TEXAS BENEATH THE RIDGE...BUT IS ALSO DRIER WITH THE MOISTURE FIELDS. GIVEN THE TREND TOWARDS THE TROUGH DRIFTING BACK INLAND HAVE INTRODUCED 20 POPS INTO THE FORECAST FOR THE MARINE AND COASTAL BEND ON MONDAY...AND ALL OF SOUTH TEXAS TUESDAY AND WEDNESDAY. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 72 90 76 91 76 / 70 30 10 10 10 VICTORIA 69 89 73 92 74 / 80 40 10 10 10 LAREDO 74 100 80 101 80 / 90 10 10 10 10 ALICE 71 94 75 92 75 / 70 20 10 10 10 ROCKPORT 73 89 78 89 79 / 70 40 10 10 10 COTULLA 69 96 74 96 74 / 90 10 10 10 10 KINGSVILLE 72 94 76 95 77 / 70 20 10 10 10 NAVY CORPUS 75 86 78 89 79 / 70 30 10 10 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && GW/86...SHORT TERM TE/81...LONG TERM
Hazardous weather outlook, Jun 2, 3:43 PM CDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 343 PM CDT WED JUN 2 2010 GMZ230-235-250-255-270-275-TXZ229>234-239>247-032045- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 343 PM CDT WED JUN 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT. SOME STORMS MAY BE SEVERE...ESPECIALLY EAST OF LINE FROM ROCKPORT TO BEEVILLE. THE PRIMARY THREATS INCLUDE LARGE HAIL AND DAMAGING WIND. THE BULK OF ANY SEVERE ST ROMS WILL LIKELY OCCUR FROM LATE TONIGHT THROUGH EARLY THURSDAY MORNING. AFTERWARD... ISOLATED TO SCATTERED THUNDERSTORMS WILL DISSIPATE FROM WEST TO EAST ACROSS SOUTH TEXAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ONGOING THUNDERSTORMS ACROSS THE COASTAL WATERS AND EASTERN PORTIONS OF SOUTH TEXAS ON THURSDAY MORNING ARE EXPECTED TO MOVE EAST BY THURSDAY AFTERNOON. STRONG WINDS UP TO 60 MPH AND HEAVY RAIN BETWEEN 2 AND 5 INCHES WILL BE POSSIBLE WITHIN THE STRONGER STORMS. AFTERNOON HEAT INDICES WILL RANGE BETWEEN 105 AND 109 DEGREES FROM FRIDAY THROUGH THE WEEKEND...MAINLY EAST OF INTERSTATE 37. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS EVENING AND TONIGHT. 87
In the hours before
Local storm report, Jun 2, 8:40 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
840 PM CDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM TSTM WND DMG LAREDO 27.53N 99.49W
06/02/2010 WEBB TX EMERGENCY MNGR
LAREDO EMA REPORTED SEVERAL POWER POLES DOWN IN THE CITY.
&&
CCORDEROLocal storm report, Jun 2, 8:59 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
859 PM CDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND GST LAREDO 27.53N 99.49W
06/02/2010 M58 MPH WEBB TX AMATEUR RADIO
PERSONAL WEATHER STATION - REPORTED WIND GUSTS.
&&
CCORDEROLocal storm report, Jun 2, 9:01 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
901 PM CDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM FLASH FLOOD LAREDO 27.53N 99.49W
06/02/2010 WEBB TX FIRE DEPT/RESCUE
MANN ROAD AND SAN DARIO ROAD - CLOSED ROAD WITH
BARRICADES.
&&
CCORDEROLocal storm report, Jun 2, 9:20 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
920 PM CDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 1 W LAREDO 27.53N 99.50W
06/02/2010 M0.75 INCH WEBB TX CO-OP OBSERVER
&&
CCORDEROLocal storm report, Jun 2, 9:59 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
959 PM CDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM TSTM WND DMG 1 SSE FREER 27.87N 98.61W
06/02/2010 DUVAL TX TRAINED SPOTTER
TREE LIMBS KNOCKED DOWN.
&&
CCORDEROLocal storm report, Jun 2, 10:41 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1041 PM CDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM TSTM WND DMG 5 NE GEORGE WEST 28.38N 98.05W
06/02/2010 LIVE OAK TX AMATEUR RADIO
TREE REPORTED KNOCKED DOWN NEAR FM799
&&
CCORDEROThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 7:22 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 53 min |
| Jun 2, 7:40 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 65 min |
| Jun 2, 7:43 PM CDT | Flash Flood Warning | CRP | Webb | 110 min |
| Jun 2, 8:29 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 61 min |
| Jun 2, 9:08 PM CDT | Areal Flood Advisory | CRP | La Salle, Webb | 112 min |
| Jun 2, 9:13 PM CDT | Severe Thunderstorm Warning | CRP | Duval, La Salle, McMullen, Webb | 62 min |
| Jun 2, 9:34 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Goliad, Live Oak, McMullen, Refugio, Victoria | 56 min |
| Jun 2, 9:51 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells | 54 min |
| Jun 2, 10:19 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Jim Wells, Kleberg, Live Oak, Nueces, San Patricio | 56 min |
| Jun 2, 10:28 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Goliad, Live Oak, Refugio, Victoria | 62 min |
| Jun 2, 10:38 PM CDT | Special Marine Warning | CRP | 3 hr | |
| Jun 2, 10:44 PM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces, San Patricio | 61 min |
| Jun 2, 11:05 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Calhoun, Nueces, Refugio, San Patricio, Victoria | 55 min |
| Jun 2, 11:11 PM CDT | Tornado Warning | CRP | Aransas, Refugio, San Patricio | 34 min |
| Jun 2, 11:21 PM CDT | Tornado Warning | CRP | Kleberg, Nueces | 24 min |
| Jun 2, 11:38 PM CDT | Tornado Warning | CRP | Aransas, Nueces | 20 min |
| Jun 2, 11:48 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Kleberg, Nueces, San Patricio | 42 min |
| Jun 3, 1:25 AM CDT | Special Marine Warning | CRP | 95 min |
Nearby
Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.